# SDR ASAA2019071230056

- Difficulty date: July 12, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 48,957 hours, 14,568 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 8TJ201NAA1
- Part serial: DT8370F
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 6,291 hours, 1,916 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAXI IN #1 ENG FUEL FILTER BYPASS LIGHT ILLUMINATED AND STAYED ON TILL ENG SHUTDOWN. GROUNDED - YES. REFERENCE AMM 73-11-02 FOR REMOVAL OF DRAIN PLUG & FUEL FILTER REMOVAL. REMOVED AND REPLACED #1 ENG FUEL FILTER AMM REF. 73-11-02-000-801-F00 & 73-11-02-400-801-FOO, FOUND NO DEBRIS IN OR ON REMOVED FUEL FILTER ELEMENT, REMOVED AND REPLACED FUEL DIFF PRESSURE SWITCH WITH SERVICEABLE UNIT, AMM REF. 73-34-01-000-801-FOO & 73-34-01-400-801-FOO, ALL TEST PASS OPS CK, GROUND VERIFICATION SUCCESSFUL AND #1 ENG FUEL BYPASS LIGHT IS EXTINGUISHED, LEAK CK GOOD.
